A q-logarithmic analogue of Euler’s sine integral

Nobushige Kurokawa, Masato Wakayama

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We study a q-logarithmic analogue of Euler’s sine integral proved in 1769. It is evaluated by the quantum dilogarithm function.

Original languageEnglish
Pages (from-to)51-62
Number of pages12
JournalRendiconti del Seminario Matematico dell 'Universita' di Padova/Mathematical Journal of the University of Padova
Volume114
Publication statusPublished - 2005

Fingerprint

Dilogarithm
Logarithmic
Analogue

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology
  • Mathematical Physics

Cite this

@article{d48451ae60254dffb972be2060c5c8aa,
title = "A q-logarithmic analogue of Euler’s sine integral",
abstract = "We study a q-logarithmic analogue of Euler’s sine integral proved in 1769. It is evaluated by the quantum dilogarithm function.",
author = "Nobushige Kurokawa and Masato Wakayama",
year = "2005",
language = "English",
volume = "114",
pages = "51--62",
journal = "Rendiconti del Seminario Matematico dell 'Universita' di Padova/Mathematical Journal of the University of Padova",
issn = "0041-8994",
publisher = "Universita di Padova",

}

TY - JOUR

T1 - A q-logarithmic analogue of Euler’s sine integral

AU - Kurokawa, Nobushige

AU - Wakayama, Masato

PY - 2005

Y1 - 2005

N2 - We study a q-logarithmic analogue of Euler’s sine integral proved in 1769. It is evaluated by the quantum dilogarithm function.

AB - We study a q-logarithmic analogue of Euler’s sine integral proved in 1769. It is evaluated by the quantum dilogarithm function.

UR - http://www.scopus.com/inward/record.url?scp=79951818594&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79951818594&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:79951818594

VL - 114

SP - 51

EP - 62

JO - Rendiconti del Seminario Matematico dell 'Universita' di Padova/Mathematical Journal of the University of Padova

JF - Rendiconti del Seminario Matematico dell 'Universita' di Padova/Mathematical Journal of the University of Padova

SN - 0041-8994

ER -